# SDR UALA2013070504684

- Difficulty date: July 3, 2013
- Submitted: July 7, 2013
- Operation: Air carrier
- Aircraft: N535UA
- Make and model: Boeing 757222
- Aircraft serial: 25130
- Aircraft time: 72,480 hours, 26,621 cycles
- Engine: Pwa PW2040
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Worn
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD FLAP UPPER MID SURFACE OTBD DEPTH WEAR LINE IN PREVIOUS REPAIR.   REPAIRED IAW REO G12307, REV C & D .
